| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 95 to 115 mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification.During the call on (b)(6) 2017, a back to back blood test was performed fasting by the customer and produced test results of 122 and 144 mg/dl using metrix air meter.The test strip lot manufacturer's expiration date is 04/30/2018 and open vial date is (b)(6) 2017.(b)(6).
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 95 to 115mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification.During the call on (b)(6) 2017, a back to back blood test was performed fasting by the customer and produced test results of (b)(6) using metrix air meter.The test strip lot manufacturer's expiration date is 04/30/2018 and open vial date is 8/5/2017.The meter memory was reviewed for previous test result history: (b)(6).